Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 15, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Feb 15, 2021, 7:09 PM EST. It took effect at Feb 16, 2021, 5:00 AM EST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2021, 7:09 PM EST (00:09 UTC)
- In effect from
- Feb 16, 2021, 5:00 AM EST
- Expired
- Feb 17, 2021, 9:57 PM EST
- In force
- 41 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
906 WHUS71 KGYX 160009 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 709 PM EST Mon Feb 15 2021 ANZ150-152-154-161600- /O.NEW.KGYX.SC.Y.0015.210216T1000Z-210216T2000Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 709 PM EST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 3 PM EST TUESDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM, Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 5 AM to 3 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-153-161600- /O.NEW.KGYX.SC.Y.0015.210216T1200Z-210216T1700Z/ Penobscot Bay-Casco Bay- 709 PM EST Mon Feb 15 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO NOON EST TUESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and seas 1 to 3 ft expected. * WHERE...Penobscot Bay and Casco Bay. * WHEN...From 7 AM to noon EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
167 WHUS71 KGYX 160753 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 253 AM EST Tue Feb 16 2021 ANZ150-152-154-162200- /O.EXT.KGYX.SC.Y.0015.210216T1000Z-210218T0100Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 253 AM EST Tue Feb 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST WEDNESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt becoming northwest tonight and strengthening to 15 to 25 kt with gusts up to 35kt on Wednesday. Seas 3 to 6 ft expected. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 8 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-153-162200- /O.EXT.KGYX.SC.Y.0015.210216T1200Z-210217T2100Z/ Penobscot Bay-Casco Bay- 253 AM EST Tue Feb 16 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST WEDNESDAY... * WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt becoming northwest tonight and continuing through Wednesday. Seas 1 to 4 ft expected. * WHERE...Casco Bay and Penobscot Bay. * WHEN...From 7 AM this morning to 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ARNOTT
859 WHUS71 KGYX 162015 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 315 PM EST Tue Feb 16 2021 ANZ150-152-154-171000- /O.CON.KGYX.SC.Y.0015.000000T0000Z-210218T0100Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 315 PM EST Tue Feb 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 8 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-153-171000- /O.CON.KGYX.SC.Y.0015.000000T0000Z-210217T2100Z/ Penobscot Bay-Casco Bay- 315 PM EST Tue Feb 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
351 WHUS71 KGYX 170414 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1114 PM EST Tue Feb 16 2021 ANZ152-154-171815- /O.UPG.KGYX.SC.Y.0015.000000T0000Z-210218T0100Z/ /O.NEW.KGYX.GL.W.0010.210217T0414Z-210217T1200Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1114 PM EST Tue Feb 16 2021 ...GALE WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WHAT...West winds 15 to 25 kt with gusts around 35 kt and seas 4 to 6 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 7 AM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ150-171815- /O.CON.KGYX.SC.Y.0015.000000T0000Z-210218T0100Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- 1114 PM EST Tue Feb 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...Until 8 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-153-171815- /O.CON.KGYX.SC.Y.0015.000000T0000Z-210217T2100Z/ Penobscot Bay-Casco Bay- 1114 PM EST Tue Feb 16 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 1 to 3 ft. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
865 WHUS71 KGYX 170803 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 303 AM EST Wed Feb 17 2021 ANZ152-154-172215- /O.CAN.KGYX.GL.W.0010.000000T0000Z-210217T1200Z/ /O.EXB.KGYX.SC.Y.0015.000000T0000Z-210218T0500Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 303 AM EST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 33 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-172215- /O.EXT.KGYX.SC.Y.0015.000000T0000Z-210218T0500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- 303 AM EST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...Until midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-153-172100- /O.CON.KGYX.SC.Y.0015.000000T0000Z-210217T2100Z/ Penobscot Bay-Casco Bay- 303 AM EST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 1 to 3 ft. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
826 WHUS71 KGYX 172009 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 309 PM EST Wed Feb 17 2021 ANZ150-152-154-180500- /O.CON.KGYX.SC.Y.0015.000000T0000Z-210218T0500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 309 PM EST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 2 to 5 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until midnight EST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ151-153-172115- /O.CON.KGYX.SC.Y.0015.000000T0000Z-210217T2100Z/ Penobscot Bay-Casco Bay- 309 PM EST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 1 to 3 ft. * WHERE...Casco Bay and Penobscot Bay. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
645 WHUS71 KGYX 180257 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 957 PM EST Wed Feb 17 2021 ANZ150-152-154-180400- /O.CAN.KGYX.SC.Y.0015.000000T0000Z-210218T0500Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 957 PM EST Wed Feb 17 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 4:20 PM EST, 2 hours 49 minutes earlier.
Area forecast discussion, Feb 15, 4:20 PM EST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Gray ME
420 PM EST Mon Feb 15 2021
.SYNOPSIS...
Tonight...a stronger low pressure system will approach from the
southwest with snow developing after midnight. The snow will
mix with and change to a wintry mix south of the mountains on
Tuesday before precipitation ends in the afternoon and evening.
Another area of low pressure will bring additional chances for
snow and a wintry mix to end the week Thursday night into Friday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Have pushed up the start time of the southern adv to now, as
there are reports of some FZRA/FZDZ along with light now, and
this is likely to spotty thought the next few hours. Main precip
area associated with initial WAA from the low to our SW will
moving around midnight in the S and W, and should push across
the whole CWA by daybreak. Initially it should start as snow
everywhere, although that may be short-lived in parts of srn
NH, where a change to PL is likely around or just before
sunrise.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Probably the worst of the storm will be occuring around the
morning commute in srn and western zones, with potentially heavy
snowfall, and the transitions from SN to PL and FZRA in the
south. 12Z models have trended warmer, in fact, warm enough in
parts of srn NH and the SW ME coast for a period rain Tuesday
morning, as temps push abv freezing into the mid 30s by midday.
Precip will wind down from SW to NE, ending around moon in the
south and by mid-late afternoon in the N and E zones. PRecip
type amts were not changes by much, although overall QPF is down
just a bit. If anything there is slightly lower ice accums
near the coast and in SE NH in response to a rain change, and a
little more further inland, into the foothills of ME and just S
of the whites in NH. Still 6-10" snow looks to be common in the
ern with less as you get closer to the coast, and icing amounts
could be up to a quarter to an inch especially in areas from
KEEN ENE to the KLEW area.
Once the precip ends winds shift to W and airmass dries out
quickly Tue evening, with clearing in the downslope by around
midnight. Upslope clouds and snow showers will linger in the
mtns.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Overview...The big story in the long term portion of the forecast is
the winter storm that looks poised to affect the region Thursday
night into Friday. While this one looks like it will be all snow,
there is some potential for a mix or change to sleet or freezing
rain for southern and coastal areas Friday morning as the event
comes to an end. High pressure builds into the region for the
weekend. Temperatures will generally remain near to below normal
throughout the period.
Impacts...The winter storm Thursday night into Friday is likely to
produce travel-related impacts from snow and possibly sleet or
freezing rain for the Thursday evening and Friday morning commutes.
Forecast Details...High pressure will dominate the weather in New
England Wednesday and Wednesday night, suppressing precipitation
chances and bringing a return of colder air. The core of the high
does not really pass overhead Wednesday night, but winds should be
light enough and approaching high clouds not enough of a deterrent
to allow for some decent cooling. Did bring up lows a few degrees
from the previous forecast, but they are still near the very low end
of guidance and yield low temperatures in the negative single digits
in the mountains and in the positive single digits elsewhere.
The focus then shifts to an area of low pressure approaching the
region on Thursday. The latest deterministic guidance generally
keeps the low offshore and tracks it over or just southeast of the
Gulf of Maine...and this is supported by the respective ensembles
that show rather decent clustering over the Gulf of Maine. The Euro
is a little further southeast than the others, but that is the only
notable difference amongst them, disregarding any timing
differences. The most notable change regarding this system at this
time is the overall colder trend amongst the latest deterministic
guidance...which would allow all locations except perhaps southern
NH to remain all snow throughout the event. As such, decided to use
only rain/snow wording in the weather grids and simply mention the
possibility of sleet or freezing rain here and in the HWO. Still too
early to talk specific amounts, but every member of the Euro and GFS
ensembles are indicating snow at Portland and Manchester but with a
wide range of amounts. Probabilities of 6+" of snow top out at 30%
in the Euro and Canadian ensembles and at 50-80% in the GFS
ensemble...so there is some signal for a significant snowfall.
We spend Friday night in the wake of the storm with northwest flow
possibly allowing upslope snow showers to develop Friday night. High
pressure then builds into New England for the rest of the weekend
and no significant precipitation is expected Saturday through Sunday
night. Another system could be on the doorstep by Monday morning and
bring another round of precipitation early next week.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
Short Term...IFR should settle in later this evening and
continue through midday Tue, with improvement o MVFR in the
afternoon and VFR by evening.
Long Term...VFR conditions on Wednesday through Thursday.
MVFR/IFR conditions expected Thursday night into Friday as
clouds and precipitation arrive. MHT/PSM/PWM have some chance to
see a snow to sleet/freezing rain transition...but remaining
sites should remain all snow. Precipitation comes to an end
Friday evening and high pressure builds into the region for the
weekend.
&&
.MARINE...
Short Term...SCA winds form the NE will pick up late tonight,
but should diminish during Tue afternoon.
Long Term...SCA conditions likely ongoing Wednesday morning into
Wednesday evening. High pressure builds over the waters
Wednesday night into Thursday before an area of low pressure
passes near the Gulf of Maine Thursday night into Friday. SCA
conditions expected with an outside chance for gales Friday
morning over the outer waters.
&&
.CLIMATE...
We are now a full 8 days into our current stretch of subfreezing
temperatures at Portland and Augusta, with today likely to be
day 9. This current stretch of freezing weather began on
February 7. It is now the longest such stretch since the Great
New Year's Cold Snap of 2017-18. That cold snap was one of the
most intense on record and lasted 15 days. Our best chance to
rise above freezing will be on Tuesday at southern and coastal
locations, otherwise the freeze will likely continue through the
upcoming week and weekend.
At Portland, this freeze is the longest since the 15-day freeze of
December 25, 2017 thru January 8, 2018. The longest stretch of
subfreezing days was 23 days and occurred twice, from January 25
thru February 16, 2007 and from December 8 through December 30,
1989. Temperature records at Portland began in 1940.
At Augusta, this freeze is the longest since the 15-day freeze
of December 25, 2017 thru January 8, 2018. The longest stretch
of subfreezing days was 33 days and occurred twice, from January
20 thru February 21, 2015 and from January 4 thru February 5,
1955. Temperature records at Augusta began in 1948.
At Concord, the freeze ended on February 14 as the temperature
reached 33 degrees. This caps the stretch of subfreezing
temperatures at 7 days. The longest stretch of subfreezing days
was 37 days from December 22, 1976 thru January 27, 1977.
Temperature records at Concord began in 1868.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning from 11 PM this evening to 11 PM EST
Tuesday for MEZ007>009-012>014-033.
Winter Weather Advisory from 11 PM this evening to 7 PM EST
Tuesday for MEZ018>028.
NH...Winter Storm Warning from 11 PM this evening to 11 PM EST
Tuesday for NHZ001>006.
Winter Weather Advisory from 11 PM this evening to 7 PM EST
Tuesday for NHZ007>015.
MARINE...Small Craft Advisory from 5 AM to 3 PM EST Tuesday for ANZ150-
152-154.
&&
SYNOPSIS...Watson
NEAR TERM...Cempa
SHORT TERM...Cempa
LONG TERM...Watson
AVIATION...Cempa/Watson
MARINE...Cempa/WatsonHazardous weather outlook, Feb 15, 3:55 PM EST, 3 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 355 PM EST Mon Feb 15 2021 MEZ018-023-NHZ007>015-162100- Interior York-Coastal York-Sullivan-Merrimack-Belknap-Strafford- Cheshire-Eastern Hillsborough-Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 355 PM EST Mon Feb 15 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY... This Hazardous Weather Outlook is for southwest Maine, New Hampshire, central New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Another storm system will bring wintry precipitation Thursday night into Friday. Significant winter precipitation is possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007>009-012>014-033-NHZ001>006-162100- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior Cumberland Highlands- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Southern Carroll- 355 PM EST Mon Feb 15 2021 ...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM EST TUESDAY... This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Another storm system will bring wintry precipitation Thursday night into Friday. Significant winter precipitation is possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ019>022-024>028-162100- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- 355 PM EST Mon Feb 15 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 PM EST TUESDAY... This Hazardous Weather Outlook is for Maine, south central Maine and southwest Maine. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Another storm system will bring wintry precipitation Thursday night into Friday. Significant winter precipitation is possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>154-162100- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 355 PM EST Mon Feb 15 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is the potential for wind gusts to gale force...particularly over the outer waters...on Tuesday and again on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Watson
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.